PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1993 | 107 | 3 | 213-222
Tytuł artykułu

Rearrangement of series in nonnuclear spaces

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
It is proved that if a metrizable locally convex space is not nuclear, then it does not satisfy the Lévy-Steinitz theorem on rearrangement of series.
Kategorie tematyczne
Czasopismo
Rocznik
Tom
107
Numer
3
Strony
213-222
Opis fizyczny
Daty
wydano
1993
otrzymano
1991-03-13
poprawiono
1993-06-22
Twórcy
Bibliografia
  • [1] M. Banaszczyk and W. Banaszczyk, Characterization of nuclear spaces by means of additive subgroups, Math. Z. 186 (1984), 125-133.
  • [2] W. Banaszczyk, The Steinitz theorem on rearrangement of series for nuclear spaces, J. Reine Angew. Math. 403 (1990), 187-200.
  • [3] W. Banaszczyk and J. Grabowski, Connected subgroups of nuclear spaces, Studia Math. 78 (1984), 161-163.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv107i3p213bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.